Parametric borel summability for some semilinear system of partial differential equations

Hiroshi Yamazawa, Masafumi Yoshino

研究成果: Article

8 引用 (Scopus)

抜粋

In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with n independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313-322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singular perturbation parameter for a linear equation with one independent variable. We shall extend their results to a semilinear system of equations with general independent variables.

元の言語English
ページ(範囲)825-845
ページ数21
ジャーナルOpuscula Mathematica
35
発行部数5
DOI
出版物ステータスPublished - 2015

ASJC Scopus subject areas

  • Mathematics(all)

フィンガープリント Parametric borel summability for some semilinear system of partial differential equations' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用